MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the biomedical engineer (bme) on the v60 indicating that the device needed a battery and power cord following preventive maintenance (pm).There was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The biomedical engineer (bme) called technical support to report that the device needed a battery and power cord following preventive maintenance (pm).The battery (2013) needed to be replaced as it was more than the recommended age 5 years old.The replacement of the battery would be aligned to the periodic maintenance procedure specified in the v60 service manual, which indicates that the battery requires replacement every 5 years to ensure proper system performance.Per the good faith effort (gfe) response received on june 3, 2026, the battery was not charging when the device was plugged in.When the bme powered on the device, the issue was confirmed as there was no power; the battery "¿ohmed out", and the power cord was faulty as something was broken on the inside of the power cord or plug.There were no exposed wires, and the device did not fail the electrical safety test.The bme ultimately placed an order for the replacement battery and power cord, but the parts have not arrived yet.The repair is still pending.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25612968
Report Number2518422-2026-113984
Device Sequence Number16006962
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date06/29/2026
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown